MathSciNet Relay Station
MathSciNet bibliographic data
MR930395 (89d:35131) 35P05 (35J25 58G25)
Sogge, Christopher D. Concerning the $L\sp p$ norm of spectral clusters for second-order elliptic operators on compact manifolds. J. Funct. Anal. 77 (1988), no. 1, 123–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement